MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FEM RT SZ 8 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CR FEM RT SZ 8 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150400208
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that small threads discovered inside of the femoral shield.It was discovered when the nurse opened up the box and they have not touched the product.No patient involved.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary it was reported that small threads discovered inside of the femoral shield.It was discovered when the nurse opened up the box and they have not touched the product.No patient involved.Pictures attached.Note: the complaint device was evaluated and investigated by the manufacturing site.Please refer to the attachment (b)(4) investigation.Docx, for the investigation report.The product was returned to depuy synthes and the team conducted a visual inspection of the returned device.Based on the investigation performed, the complaint is considered localized.The complaint device was returned-however, the described defect could not be confirmed.Based on this, the root cause could not be determined.Any new complaints for this complaint type will be continued to be monitored.No further actions are required at this time.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed for the attune cr fem rt sz 8 cem.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot the product device history record or batch traveler was reviewed for batch m16c65.No manufacturing-related issues or deviations were noted.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: it was reported that small threads discovered inside of the femoral shield.It was discovered when the nurse opened up the box and they have not touched the product.No patient involved.Pictures attached.Note: the complaint device was evaluated and investigated by the manufacturing site.Please refer to the attachment (b)(4) investigation.Docx, for the investigation report.The product was returned to depuy synthes and the team conducted a visual inspection of the returned device.Based on the investigation performed, the complaint is considered localized.The complaint device was returned-however, the described defect could not be confirmed.Based on this, the root cause could not be determined.Any new complaints for this complaint type will be continued to be monitored.No further actions are required at this time.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed for the hardinge fem cement restr.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product device history record or batch traveler was reviewed for batch m16c65.No manufacturing-related issues or deviations were noted.

Brand Name
ATTUNE CR FEM RT SZ 8 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17812471
Report Number1818910-2023-19408
Device Sequence Number7249558
Product Code JWH
UDI-Device Identifier10603295041238
UDI-Public10603295041238
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150400208
Device Lot NumberM16C85
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by Manufacturer10/18/2023
03/19/2024
03/26/2024
Initial Report FDA Received Date09/25/2023
Supplement Report FDA Received Date10/19/2023
03/19/2024
03/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown